Skip header navigation
×

Article

Perforation of the terminal ileum: a possible complication of nicorandil therapy

Citation
King PM, Suttie SA, Jansen JO & Watson A (2004) Perforation of the terminal ileum: a possible complication of nicorandil therapy. Surgeon, 2 (1), pp. 56-57. https://doi.org/10.1016/S1479-666X%2804%2980140-9

Abstract
Recent reports have implicated nicorandil as a possible causative agent in the pathogenesis of anal and oral ulceration. We report a case of ulceration and perforation of the terminal ileum in a patient taking nicorandil. The possibility of an association between nicorandil therapy and gastrointestinal ulceration is discussed.

Keywords
nicorandil; ulceration; perforation; ileum

Journal
Surgeon: Volume 2, Issue 1

StatusPublished
Author(s)King, Peter M; Suttie, Stuart A; Jansen, Jan O; Watson, Angus
Publication date29/02/2004
PublisherElsevier
ISSN1479-666X
Scroll back to the top